# SDR CA030514010

- Difficulty date: May 10, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,232 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 261601741
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION REVEALED FUEL DRIPPING FROM THE RESERVOIR AREA ON THE BELLY OF THE AIRCRAFT. AFTER REMOVING THE ACCESS PANEL FUEL WAS SEEN TO BE SEEPING FORM THE UPPER SURFACE OF THE RESERVOIR .  AFTER REMOVING THE RESERVOIR A SMALL CRACK WAS VISIBLE ON THE TOP SURFACE.
